×

Found 324 Documents (Results 1–100)

Algebraic points of degree at most 2 on the affine curve \(y^{11} = x^2 (x - 1)^2\). (English) Zbl 1460.14058

Seck, Diaraf (ed.) et al., Nonlinear analysis, geometry and applications. Proceedings of the first biennial international research symposium, NLAGA-BIRS, Dakar, Senegal, June 24–28, 2019. Cham: Birkhäuser. Trends Math., 459-462 (2020).
MSC:  14G25 14H25 11G30
PDFBibTeX XMLCite
Full Text: DOI

Explicit arithmetic of Jacobians of generalized Legendre curves over global function fields. (English) Zbl 1465.11002

Memoirs of the American Mathematical Society 1295. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4219-4/pbk; 978-1-4704-6253-6/ebook). v, 131 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Quadratic Diophantine equations. With a foreword by Preda Mihăilescu. (English) Zbl 1376.11001

Developments in Mathematics 40. New York, NY: Springer (ISBN 978-0-387-35156-8/hbk; 978-0-387-54109-9/ebook). xviii, 211 p. (2015).
MSC:  11-02 11D09 11J70
PDFBibTeX XMLCite
Full Text: DOI

Explicit descent in the Picard group of a cyclic cover of the projective line. (English) Zbl 1345.11036

Howe, Everett W. (ed.) et al., ANTS X. Proceedings of the tenth algorithmic number theory symposium, San Diego, CA, USA, July 9–13, 2012. Berkeley, CA: Mathematical Sciences Publishers (MSP) (ISBN 978-1-935107-00-2/hbk; 978-1-935107-01-9/ebook). The Open Book Series 1, 295-315 (2013).
PDFBibTeX XMLCite
Full Text: arXiv

Success and challenges in determining the rational points on curves. (English) Zbl 1344.11048

Howe, Everett W. (ed.) et al., ANTS X. Proceedings of the tenth algorithmic number theory symposium, San Diego, CA, USA, July 9–13, 2012. Berkeley, CA: Mathematical Sciences Publishers (MSP) (ISBN 978-1-935107-00-2/hbk; 978-1-935107-01-9/ebook). The Open Book Series 1, 187-212 (2013).
PDFBibTeX XMLCite

The average size of the 2-Selmer group of Jacobians of hyperelliptic curves having a rational Weierstrass point. (English) Zbl 1303.11072

Prasad, D. (ed.) et al., Automorphic representations and \(L\)-functions. Proceedings of the international colloquium, Mumbai, India, January 3–11, 2012. New Delhi: Hindustan Book Agency; Mumbai: Tata Institute of Fundamental Research (ISBN 978-93-80250-49-6/hbk). Studies in Mathematics. Tata Institute of Fundamental Research 22, 23-91 (2013).
PDFBibTeX XMLCite
Full Text: arXiv

A note on quadratic residue curves on rational ruled surfaces. (English) Zbl 1325.14028

Nakamura, Hiroaki (ed.) et al., Galois-Teichmüller theory and arithmetic geometry. Selected papers based on the presentations at the workshop and conference, Kyoto, Japan, October 25–30, 2010. Tokyo: Mathematical Society of Japan (ISBN 978-4-86497-014-3/hbk). Advanced Studies in Pure Mathematics 63, 565-577 (2012).
PDFBibTeX XMLCite

On combinatorial invariance of the cohomology of the Milnor fiber of arrangements and the Catalan equation over function fields. (English) Zbl 1260.14035

Terao, Hiroaki (ed.) et al., Arrangements of hyperplanes. Proceedings of the 2nd Mathematical Society of Japan-Seasonal Institute, MSJ-SI, Sapporo, Japan, August 1–13, 2009. Tokyo: Mathematical Society of Japan (ISBN 978-4-931469-67-9/hbk). Advanced Studies in Pure Mathematics 62, 175-187 (2012).
PDFBibTeX XMLCite
Full Text: arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software